×

zbMATH — the first resource for mathematics

Integral representations in Temlyakov-Weil domains. (English. Russian original) Zbl 0633.32003
Sov. Math., Dokl. 34, 215-218 (1987); translation from Dokl. Akad. Nauk SSSR 289, No. 6, 1293-1297 (1986).
An integral representation of holomorphic functions is obtained for a class of bounded domains in \({\mathbb{C}}^ n\) that stratify into a one- parameter union of special analytic polyhedra. The kernel of the integral formula is holomorphic and expressed in closed form. The Temlyakov formula of the second kind and the Bergman-Weil integral formula are special cases of the new representation.
Reviewer: A.Yu.Rashkovskij
MSC:
32A25 Integral representations; canonical kernels (Szegő, Bergman, etc.)
PDF BibTeX XML Cite